# SDR ASAA2025051157910

- Difficulty date: May 11, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 73,339 hours, 38,979 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Receiver
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L1 DOOR IS HARD TO OPEN. GROUNDED - YES. ADJUSTED UPPER AFT LATCH RECEIVER IAW AMM 52-11-00-820-018 L1 DOOR OPS CHECK GOOD.
